# SDR 2007UALA04744

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 43,100 hours, 31,333 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER RIGHT SIDE OVERWING HAS FALLEN OFF.  SECURED SIGN.
